×

Found 242 Documents (Results 1–100)

On a problem for a parabolic-hyperbolic equation with a nonlinear loaded part. (English. Russian original) Zbl 07794034

J. Math. Sci., New York 275, No. 5, 644-652 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 176, 121-128 (2020).
MSC:  34K37
PDFBibTeX XMLCite
Full Text: DOI

Boundary-value problem for a loaded mixed-type equation with a characteristic line of type change. (English. Ukrainian original) Zbl 1514.35289

J. Math. Sci., New York 272, No. 2, 202-214 (2023); translation from Neliniĭni Kolyvannya 24, No. 3, 306-317 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Nonlocal problem for fourth-order loaded hyperbolic equations. (English. Russian original) Zbl 1509.35154

Russ. Math. 66, No. 8, 1-18 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 8, 3-23 (2022).
MSC:  35L35 35A01 35A02
PDFBibTeX XMLCite
Full Text: DOI

Boundary-value problem for a loaded hyperbolic-parabolic equation with degeneration of order. (English. Russian original) Zbl 1491.35294

J. Math. Sci., New York 260, No. 3, 387-391 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 112-116 (2019).
MSC:  35M12 35A01 35A02
PDFBibTeX XMLCite
Full Text: DOI

On non-local problems for third order equation with Caputo operator and non-linear loaded part. (Russian. English summary) Zbl 1499.35430

Ufim. Mat. Zh. 13, No. 3, 45-57 (2021); translation in Ufa Math. J. 13, No. 3, 44-56 (2021).
MSC:  35M10 34K37 35R11
PDFBibTeX XMLCite
Full Text: DOI MNR

A family of two-point boundary value problems for loaded differential equations. (English. Russian original) Zbl 1500.34021

Russ. Math. 65, No. 9, 10-20 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 9, 13-24 (2021).
MSC:  34B15 34B08
PDFBibTeX XMLCite
Full Text: DOI

On the Cauchy problem for a one-dimensional loaded parabolic equation of a special form. (English. Russian original) Zbl 1461.35115

J. Math. Sci., New York 254, No. 6, 761-775 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 156, 58-72 (2018).
MSC:  35K15 35B45 35B65
PDFBibTeX XMLCite
Full Text: DOI

On the solvability of the Cauchy problem for a certain class of multidimensional loaded parabolic equations. (English. Russian original) Zbl 1461.35114

J. Math. Sci., New York 254, No. 6, 743-760 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 156, 41-57 (2018).
MSC:  35K15 35B45 35B65
PDFBibTeX XMLCite
Full Text: DOI

Feedback control of the plate heating process with optimization of the locations of sources and control. (English. Russian original) Zbl 1455.93034

Autom. Remote Control 81, No. 4, 670-685 (2020); translation from Avtom. Telemekh. 2020, No. 4, 120-139 (2020).
MSC:  93B30 93B52 93C20
PDFBibTeX XMLCite
Full Text: DOI

Synthesis of locally lumped controls for membrane stabilization with optimization of sensor and vibration suppressor locations. (English. Russian original) Zbl 1451.93268

Comput. Math. Math. Phys. 60, No. 7, 1092-1107 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 7, 1126-1142 (2020).
MSC:  93D05 93B52 93C95
PDFBibTeX XMLCite
Full Text: DOI

Boundary-value problem for a loaded hyperbolic-parabolic equation with degeneracy of order in the hyperbolicity domain. (English. Russian original) Zbl 1450.35185

J. Math. Sci., New York 250, No. 5, 830-834 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 149, 113-117 (2018).
MSC:  35M12 35A01 35A02
PDFBibTeX XMLCite
Full Text: DOI

Boundary-value problems for loaded pseudoparabolic equations of fractional order and difference methods of their solving. (English. Russian original) Zbl 1429.35196

Russ. Math. 63, No. 2, 1-10 (2019); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2019, No. 2, 3-12 (2019).
MSC:  35R11 35K70
PDFBibTeX XMLCite
Full Text: DOI

Approach to the numerical solution of optimal control problems for loaded differential equations with nonlocal conditions. (English. Russian original) Zbl 1429.49023

Comput. Math. Math. Phys. 59, No. 5, 696-707 (2019); translation from Zh. Vychisl. Mat. Mat. Fiz. 59, No. 5, 739-751 (2019).
MSC:  49K15
PDFBibTeX XMLCite
Full Text: DOI

On the solvability of boundary-value problems with continuous and generalized gluing conditions for the equation of mixed type with loaded term. (English. Russian original) Zbl 1421.35229

Ukr. Math. J. 69, No. 12, 1845-1854 (2018); translation from Ukr. Mat. Zh. 69, No. 12, 1587-1595 (2017).
MSC:  35M12 35A01 35A02
PDFBibTeX XMLCite
Full Text: DOI

Numerical solution of the problem of determining the number and locations of state observation points in feedback control of a heating process. (English. Russian original) Zbl 1388.49036

Comput. Math. Math. Phys. 58, No. 1, 78-89 (2018); translation from Zh. Vychisl. Mat. Mat. Fiz. 58, No. 1, 83-94 (2018).
MSC:  49N05
PDFBibTeX XMLCite
Full Text: DOI

Optimization of loading places and load response functions for stationary systems. (English. Russian original) Zbl 1386.49044

Comput. Math. Math. Phys. 57, No. 4, 634-644 (2017); translation from Zh. Vychisl. Mat. Mat. Fiz. 57, No. 4, 633-644 (2017).
MSC:  49M30
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field